HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
第68巻第1号 >

数理統計学について : ある逆説

Files in This Item:
02ES_68(1)_001.pdf316.91 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/71005

Title: 数理統計学について : ある逆説
Other Titles: On so-called mathematical statistics : A paradoxical thesis
Authors: 園, 信太郎1 Browse this author
Authors(alt): Sono, Shintaro1
Keywords: 数理統計学
Leonard Jimmie Savage
Bruno de Finetti
Radical Bayesian
Issue Date: 14-Jun-2018
Publisher: 北海道大学大学院経済学研究院
Journal Title: 經濟學研究
Journal Title(alt): Economic Studies
Volume: 68
Issue: 1
Start Page: 1
End Page: 4
Abstract: 「Radical Bayesian は実際にはBayesianにはならない」という逆説的見解。主観確率の深淵を窮める。
Type: bulletin (article)
URI: http://hdl.handle.net/2115/71005
Appears in Collections:第68巻第1号

Submitter: 園 信太郎

 

Feedback - Hokkaido University